# SDR DALA2019102426124

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1190-1200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1325676) CORROSION ON INBD SIDE OF FUSELAGE SKIN BTW STA:1190 TO 1200 AND S-29L TO S-29R AT AFT CARGO COMPARTMENT. (FUS). CORRECTIVE ACTION: CORROSION LEVEL 1: AREA WAS REPAIRED PER ETI-57-19-140 REV. ORIGINAL AND ERA 582278-14 REV. ORIGINAL.
